# SDR ZZDA2009406

- Difficulty date: December 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228U9
- Condition: Corroded
- Location: Fr 954-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO SURROUNDING DOOR JAMB LOWER AREA.  CUT OUT DAMAGED SECTION AND INSTALLED NEW LOWER SECTION PER REF SRM 53-20-15.
